MAUDE Adverse Event Report: O&M HALYARD, INC. EYE DRAPE WITH DOUBLE POUCH 55 IN. X 76 IN.; SURGICAL DRAPES

O&M HALYARD, INC. EYE DRAPE WITH DOUBLE POUCH 55 IN. X 76 IN.; SURGICAL DRAPES
Model Number 76346
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body Sensation in Eye (1869)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Incident two of two the product involved in this event is not available for evaluation.O&m halyard, inc.Is the specification developer and complaint handling establishment of the complaint product.The product is contract manufactured by principle & will biotech (pinghu) co., ltd.(fda registration number 3006973666).A scar was issued to the contract manufacturer on july 3, 2024.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Incident two of two complaints from the same end-user were received regarding drape product 76346.The glue residue of the drape was on the patient's eye during intra ocular lens implantation surgery'.Additional information was requested regarding the incident, but the patient impact was unknown.No lot number was provided or known by the reporter.
 
Additional Manufacturer Narrative
Incident two of two.A sample or photo was not provided for investigation.The components were assembled by using double-sided tape.No hot-melt or cold glue was used on this drape.The customer did not provide a complaint lot number; therefore, the manufacturing site cannot review device history records including inspection documentation.Complaint database was reviewed (b)(6) 2023 - (b)(6) 2024, there are no other complaints of this nature found.A root cause was not identified.The following corrective actions have been identified for implementation to minimize opportunity for recurrence: employees were trained on the following preventive measures: 1.Iqc should carefully inspect incoming materials as per the material incoming inspection work instruction and report any anomalies immediately.2.Employees must be vigilant during production, report any glue residue to management.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
EYE DRAPE WITH DOUBLE POUCH 55 IN. X 76 IN.
Common Device Name
SURGICAL DRAPES
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
PRINCIPLE & WILL BIOTECH (PINGHU) CO., LTD.
no. 2000 xing ping 2nd road
economic development zone
pinghu city zhejiang, china 31420 0
CH   314200
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key19826314
Report Number3014421917-2024-00008
Device Sequence Number8695002
Product Code PUI
UDI-Device Identifier30680651763465
UDI-Public30680651763465
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number76346
Device Catalogue Number991076346
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown